Illinois Journal of Mathematics

Betti numbers, characteristic classes and sub-Riemannian geometry

Zhong Ge

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 372-403.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987416

Digital Object Identifier
doi:10.1215/ijm/1255987416

Mathematical Reviews number (MathSciNet)
MR1161973

Zentralblatt MATH identifier
0769.53014

Subjects
Primary: 53C05: Connections, general theory
Secondary: 57R20: Characteristic classes and numbers 58A14: Hodge theory [See also 14C30, 14Fxx, 32J25, 32S35] 58G05

Citation

Ge, Zhong. Betti numbers, characteristic classes and sub-Riemannian geometry. Illinois J. Math. 36 (1992), no. 3, 372--403. doi:10.1215/ijm/1255987416. https://projecteuclid.org/euclid.ijm/1255987416


Export citation